| Catalog Number |
ASK-04001-BW1 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported "a-line tube severed between tubing and clave connected to patient.Pressure applied to site to stop bleeding." the patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based on a potential lot, and a relevant finding were identified.However, it could not be verified if this is the same defect involved with this complaint without the sample returned for analysis.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description